Xuan GUANG


Two Classes of 1-Resilient Prime-Variable Rotation Symmetric Boolean Functions
Lei SUN Fang-Wei FU Xuan GUANG 
Publication:   
Publication Date: 2017/03/01
Vol. E100-A  No. 3  pp. 902-907
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
rotation symmetric Boolean functionresilientcorrelation immuneWalsh transform
 Summary | Full Text:PDF(116.5KB)

The Failure Probabilities of Random Linear Network Coding at Sink Nodes
Dan LI Xuan GUANG Fang-Wei FU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/06/01
Vol. E99-A  No. 6  pp. 1255-1259
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
network codingrandom linear network codingfailure probability at sink nodesupper/lower boundsnetwork topology informationtightness
 Summary | Full Text:PDF(102.9KB)

Probabilistic Secret Sharing Schemes for Multipartite Access Structures
Xianfang WANG Fang-Wei FU Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/04/01
Vol. E99-A  No. 4  pp. 856-862
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
secret sharing schemeshierarchical/compartmented access structuresideality
 Summary | Full Text:PDF(163.9KB)

Cooperative Local Repair with Multiple Erasure Tolerance
Jiyong LU Xuan GUANG Linzhi SHEN Fang-Wei FU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/03/01
Vol. E99-A  No. 3  pp. 765-769
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
distributed storagerepair localityinformation setinformation coordinatelower bound
 Summary | Full Text:PDF(113.8KB)

Unique Decoding of Certain Reed-Solomon Codes
Lin-Zhi SHEN Fang-Wei FU Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/12/01
Vol. E98-A  No. 12  pp. 2728-2732
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
Reed-Solomon codeinterleaved Reed-Solomon codemulti-sequence shift-register synthesisvirtual extensiondecoding radius
 Summary | Full Text:PDF(169.2KB)

On the Locality and Availability of Linear Codes Based on Finite Geometry
Lin-Zhi SHEN Fang-Wei FU Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/11/01
Vol. E98-A  No. 11  pp. 2354-2355
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
localityavailabilityfinite geometry
 Summary | Full Text:PDF(83.9KB)

A Note on Two-Dimensional Optical Orthogonal Codes
Lin-Zhi SHEN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/10/01
Vol. E98-A  No. 10  pp. 2207-2208
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
optical orthogonal codesSteiner system
 Summary | Full Text:PDF(81.9KB)

Multiple Impossible Differential Cryptanalysis on Reduced FOX
Xinran LI Fang-Wei FU Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/03/01
Vol. E98-A  No. 3  pp. 906-911
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
FOX block ciphercryptanalysismultiple impossible differentialthe early abort technique
 Summary | Full Text:PDF(219.7KB)

On the Linear Complexity of New Modified Jacobi Sequences
Qiuyan WANG Yupeng JIANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/11/01
Vol. E97-A  No. 11  pp. 2263-2266
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cyclotomysequenceslinear complexityminimal polynomials
 Summary | Full Text:PDF(90.4KB)

Generalized Fourier Transform and the Joint N-Adic Complexity of a Multisequence
Minghui YANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/09/01
Vol. E97-A  No. 9  pp. 1982-1986
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
multisequencejoint N-adic complexitygeneralized Fourier transform
 Summary | Full Text:PDF(100.7KB)

On the Linear Complexity of Legendre Sequences Over Fq
Qiuyan WANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/07/01
Vol. E97-A  No. 7  pp. 1627-1630
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
legendre sequenceslinear complexityminimal polynomial
 Summary | Full Text:PDF(84.9KB)

Highly Nonlinear Resilient Functions without Linear Structures
Jian LIU Lusheng CHEN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/06/01
Vol. E97-A  No. 6  pp. 1405-1417
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
Boolean functionresiliencylinear structurenonlinearity
 Summary | Full Text:PDF(837KB)

The Average Failure Probabilities of Random Linear Network Coding
Xuan GUANG Fang-Wei FU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/10/01
Vol. E94-A  No. 10  pp. 1991-2001
Type of Manuscript:  PAPER
Category: Coding Theory
Keyword: 
network codinglinear network codingrandom network codingperformance analysisaverage failure probabilityupper bounds
 Summary | Full Text:PDF(368.8KB)